# SDR RAIA00801006

- Difficulty date: January 7, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N819HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 23,185 hours, 19,957 cycles
- Engine: Allsn AE3007A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 230929000001
- Part serial: 059
- Condition: Inoperative
- Location: Mlg
- Part time: 19,112 hours, 17,577 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT  NR 5577-STL-NOSE LANDING GEAR FAIL TO RETRACT. MAINTENANCE REMOVED AND REPLACED THE NOSE UPLOCK BOX. OPS CHECKED GOOD.
